2019
Том 71
№ 11

All Issues

Khachaturov S. Yu.

Articles: 1
Article (Russian)

Carleman problem for two pairs of functions in a ring

Khachaturov S. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 5. - pp. 662–671

We consider a particular case of the matrix Carleman problem for two pairs of functions in a ring and find a constructive solution of this problem. In addition, we propose an algorithm for the construction of solutions for two infinite systems of smooth transition and for a system of two singular equations of special type.